# SDR SWAA2022031048482

- Difficulty date: July 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT ANGLE AT STA. 540 IS CRACKED AT FASTNER HOLE AT RBL 1. MRKD / REMOVED AND REPLACED NEW FLOOR ANGLE AT STA 540 RBL 1 PER SRM 5140-02 AND SRM 51-10-02. PLEASE SEE SUBTASK FOR ADDITIONAL SIGN OFFS.
